# SDR DALA2014070303924

- Difficulty date: July 2, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,397 hours, 47,456 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Blanket
- Condition: Out Of Limits
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  VOIDS WERE FOUND OF 24.6 PERCENT THEREFORE THIS LT HEATER BLANKET IS OUT OF LIMITS IAW FIG 1 VOIDS ACCEPTANCE CRITERIA, 1, A. CARD 3, ZONE 00.  THIS NRC WAS ACCOMPLISHED IAW ETI -88-14-071, REV 7, ER/A 526807-14, REV ORG.
